# SDR ZZDA2009322

- Difficulty date: October 19, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB, STA 954 TO 994, CORROSION.  ACCOMPLISHED CARGO DOOR JAMB PAN SPLICE REPAIR PER B717 SRM 53-20-15 REPAIR 7 FIG 201.  SEE NR 3343 AND 3430.
